MathSciNet Relay Station
MathSciNet bibliographic data
MR276181 (43 #1929) 10.41
Berndt, Bruce C. The functional equation of some Dirichlet series. Proc. Amer. Math. Soc. 29 1971 457–460.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement